Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Passing blood along with stool. Temporary relief with medication. Permanent cure?

HELLO , I AM SHORABH MALE 28 YEAR FROM HARYANA INDIA I AM SUFFRING FROM BLOOD COMING WITH TOILET, I AWANT TO KNOW WHAT IS ITS REASON AND THIS PROBLEM COMES IN A 2-3 TIME IN FOUR MONTH. PLS TELL ME WHAT CAN I DO IN THIS CONDITION. WHEN I GO TO DOCTOR ABOUT THIS MAATER THE DOCTOR GIVEN ME A OINTMENT TUBE+ONE BOOTLE SODIUM SULHPAHTE+ONE CAPSULE OF DOBISIL. AFTER USE THESE MEDICINE I FEEL HAPPY BUT THIS IS HAPPEND AGAIN IN NEXT 2-3 MONTH THAT TIME WHAT I CAN DO
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Gastroenterologist 's  Response
Hi,
Thanks for posting your query.
I am Dr.Ratnakar and I am pleased to assist you.

Some of the common causes blood in stools are piles, fissures, polyps and inflammatory bowel disease. Since you have had this issue multiple times now, i would suggest that a colonoscopy test may be done to find the cause.
Most often it is due to piles or fissures. Take high fiber diet and drink lot of fluids.
Regards,
Dr.Ratnakar Kini
Answered: Fri, 4 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor